Approximate Identities in Algebras of Compact Operators on Frechet Spaces

Approximate Identities in Algebras of Compact Operators on Frechet Spaces

Author by Dr. Semiu Ayinde

Journal/Publisher: International Journal Of Mathematical Sciences And Optimization: Theory And Applications

Volume/Edition: 7

Language: English

Pages: 133 - 143

Abstract

Bounded approximate identity(bai) is a key concept in the theory of amenability of algebras. In this paper, we show that algebra of compact operators on Frechet space X has both the right and left locally bounded approximate identities. Sufficient conditions for the existence of these identities are established based on the geometry properties of the Frechet space X and its dual space X 0 respectively


Other Co-Authors